# SDR JJBA20250822049

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 42,924 hours, 29,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT ABOVE PACK PANEL INOP.  R & R EMERGENCY BATTERY #1 CHARGER ASSY AND BATTERY.OPS CHK SAT.
